The shakiness is most likely the prednisone. I've been on and off pred for the last year, and every time I am on it for long, I get really weak and shaky on almost a constant basis. The longer you're on it, the more side-effects you'll start noticing.
According to the doctors, Imuran takes a max of 3 months to kick in. If you haven't noticed any changes in symptoms yet and are dealing with crummy side-effects after that long, I would definitely consider switching drugs.
According to studies, Remicade is a bit more effective at inducing remission, and it tends to kick in faster than Imuran. I know that different treatments work for different people though, so you can't know until you try it. Good luck!!!
Follow my story: ronnielee-fightingforit.blogspot.com
32-year-old single female (teacher)
Dx mild/moderate ulcerative colitis 1995
Dx severe ulcerative pancolitis 2011
Imuran (tapering on), Prednisone (40mgs), Asacol HD (4800mgs), Mesalamine Enema, MMJ